There are no universal signs that can be used to identify an athlete who uses steroids. Each person has an individual body. None of the above points are able to tell with complete certainty. But if one can observe several signs at once, it allows one to judge about doping with almost 100 percent probability.
Abrupt gain of muscle mass
If a person gained ten kilograms of muscle mass in a short time – there is clearly a need for steroids.
Without additional stimulants such results can be achieved only by young people who have high levels of hormones. Without strength training and proper nutrition it is impossible to obtain such results.
Often we can observe a situation when a person goes to the gym for years and achieves modest results. But after some time he dramatically gains muscle mass. Do not believe the stories about the new training complex and a special diet – here we see the doping additives. At https://anabolika-steroids.com/ you can find a variety of active ingredients and a range of anabolic steroids.
Unbalanced lower and upper body
The torso is more sensitive to hormone imbalances than the extremities. Just a couple of doses of steroids can lead to the growth of major muscle groups. The leg muscles are the worst affected by doping.
Wide back muscles that are adjacent to weak legs are indicative of an improper training program or doping. Steroids are also bad for core muscles, leaving the waistline looking unrealistically thin.
Pumped-up muscles on the back of weak bones
As an adult, it is incredibly difficult to change the structure and thickness of the bony skeleton. If a person has thin wrists that contrast with pumped up limbs, we can conclude that it was not training that helped the person gain mass. There is an obvious chemical interference here.
The tendons and ligaments are also weak, despite the pumped up muscles. Exercising with weights can cause injuries. Also, such exercises do not go away and provide health problems after the age of 30.
Problems with abs
If you use steroids, not only the muscle mass increases, but also the internal organs. They then begin to literally pile on your chest, pushing your abdomen forward.
The inflated abs, which are adjacent to the inflated abdomen, signal the use of chemicals. This turns out to be true half the time.
Rashes on the face and body
While taking steroids, hormone levels are artificially elevated. This often leads to irregularities in the sebaceous glands. This can lead to irritation and rashes on the face and body. The most vulnerable part is the back.
If an adult has a rash, it is an indication of stress, dietary interruptions, or taking chemical stimulants. If skin problems appear while building muscle mass, it is a guarantee of doping.
Changes in the shape of the nipple
A side effect of taking stimulants is gynecomastia, which results in a deformed nipple. This occurs because of the enlargement of the breasts. The nipple swells and increases in size.
A trim and slender figure with prominent nipples and a relief abs in men is indicative of genetic features, or steroids. In most cases, it is the intake of chemical stimulants that causes such features.
Stretch marks can be feared while using steroids. This occurs because of a dramatic increase in muscle mass. The skin does not have time to adapt to such changes and cannot maintain elasticity.
During rapid weight loss, a person may notice stretch marks in the abdomen or thigh area. Athletes who are exposed to chemicals have stretch marks in the chest and biceps area. Most often it is impossible to get rid of them, only by resorting to plastic surgery.